Table of Contents Author Guidelines Submit a Manuscript
International Journal of Biomedical Imaging
Volume 2012 (2012), Article ID 419647, 2 pages
http://dx.doi.org/10.1155/2012/419647
Editorial

Mathematical Methods for Images and Surfaces 2011

1Department of Mathematics, Case Western Reserve University, Cleveland, OH 44106, USA
2Department of Electrical and Computer Engineering, Michigan State University, East Lansing, MI 48824, USA
3Department of Mathematics, Michigan State University, East Lansing, MI 48824, USA
4Department of Mathematics, University of Alabama, Tuscaloosa, AL 35487, USA

Received 11 December 2011; Accepted 13 December 2011

Copyright © 2012 Weihong Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weihong Guo, Lalita Udpa, Yang Wang, Guowei Wei, and Shan Zhao, “Mathematical Methods for Images and Surfaces 2011,” International Journal of Biomedical Imaging, vol. 2012, Article ID 419647, 2 pages, 2012. doi:10.1155/2012/419647